MathSciNet Relay Station
MathSciNet bibliographic data
MR651482 35J65 (35B65)
Giaquinta, M.; Nečas, J.; John, O.; Stará, J. On the regularity up to the boundary for second order nonlinear elliptic systems. Pacific J. Math. 99 (1982), no. 1, 1–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement